# SDR CALA2014120801497

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 44,093 hours, 14,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMER EXIT LIGHT AT OVERHEAD BIN ROW 8 ABC IS INOPERATIVE.  R & R EMER EXIT LIGHT AT SEAT 8 ABC IAW AMM 33-51-03-960-801.  OPERATIONS CHECKED GOOD.
